# SDR AALA20000457

- Difficulty date: March 13, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN FORWARD COACH INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT WIRING IN FORWARD COACH AREA.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
